Stomach Ache In The Middle When Drinking Water?
I want to ask, this morning when I woke up and drank a glass of water suddenly my stomach hurt so much in the middle like being stabbed. But 2 days before I had diarrhea, did this have something to do with the diarrhea medicine I was taking?
Hello Willy95, thank you for asking at HealthReplies.com.
Abdominal pain in the middle (solar plexus) that you experience may still be related to diarrhea that you experienced 2 days ago which is still included in the healing phase, but can also be caused by the side effects of the drugs you consume or other conditions such as dyspepsia syndrome, stomach acid disease, peptic ulcers, intestinal infections or inflammation of the stomach.
Therefore, if the pain is felt continuously or is getting worse, it is advisable to check yourself further with the doctor who previously handled you for re-evaluation of your condition, whether the complaint was caused by a decision / your previous condition or is another condition that is different.
In the meantime, you can try taking the drug Lansoprazole and Xepazym again according to the recommended dosage to see if there are any improvement in complaints after taking both drugs. If there is no improvement, the more severe or even followed by other complaints such as nausea, vomiting, diarrhea again or even become constipated, immediately see a doctor.
You are advised to continue to follow the recommendations and restrictions given by your doctor before. It is also advisable to avoid consuming spicy / acidic foods, containing caffeine, and alcohol and consuming soft foods first until further recommendations from your doctor.
I hope this helps.